| Model Number |
E7509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
05/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the patient had a burn.The equipment was removed and then further surgery was with a sales demo unit and no burning occurred with demo machine and surgery was performed successfully.Skin prep on the was not done prior placing the pad; it was done on dry skin.